# SDR SWIA201229728

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 44,309 hours, 37,155 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SIDE ATTACH BRACKET OF LEFT INBOARD WING LEADING EDGE IS CRACKED.  REPLACED OUTBOARD SIDE ATTACH BRACKET AT LEFT WING INBOARD LEADING EDGE.
